MAUDE Adverse Event Report: COOK IRELAND LTD OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE - STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK IRELAND LTD OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE - STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G22150
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The doctor intended to use ttso-8.5-13 along with oa-8.5 for drainage in the cbd stricture area.As usual, ttso-8.5-13 was preloaded into oa-8.5 and approached into the cbd.The inner guiding catheter was positioned along the wire, but during the process of inserting the stent, the inner guiding catheter did not separate well and the sheath stretched.There was significant resistance, and after much difficulty, ttso-8.5-13 was positioned, and the inner guiding catheter was separated to complete the procedure.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Additional Manufacturer Narrative
Device evaluation.1 unit of oa-8.5 of lot number c2229618 device was not returned for evaluation.The device evaluation could not be completed as the device or photographic evidence of the device was not returned for evaluation.Manufacturing records review: prior to distribution all the devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the manufacturing records did not reveal any discrepancies that could have contributed to this complaint issue.Instructions for use/label: as per the instructions for use¿s notes section (ifu0096 & ifu0045), which accompanies this device, instructs the user to inspect the device prior to use: "visually inspect with particular attention to kinks, bends and breaks.If an abnormality is detected that would prohibit proper working condition, do not use".As per the precautions section of the instructions for use (ifu0096 & ifu0045), which accompanies this device, "refer to package label for minimum channel size required for this device." and "wire guide diameter and inner lumen of wire-guided device must be compatible." the product label states the guide wire size for use with this device is 0.035".It is known that a 0.025 inch wire guide was used with the device.There is evidence to suggest the user did not follow the ifu/label.Image review.An image was not returned for evaluation.Root cause review: a definitive root cause of use error was established.The user has not complied with the requirements of the ifu and/or label.From the information available, the user used a 0.025-inch wire guide instead of the required 0.035-inch wire guide.Use of thinner wire guide (0.025¿) would provide reduce support and increased risk of catheter deformation under resistance.Thinner wire guide offers less column strength which resulted in inadequate support during guiding catheter advancement and increased chances of buckling of the catheter if resistance is encountered.The catheter may twist or stretch more easily if the wire guide does not provide sufficient guidance or stiffness.Use error complaints are considered foreseen misuse.It is unknown how the device will perform outside of instructions for use and/or labelling requirements.The user has not complied with the requirements of the ifu and/label.Trending will monitor if any future investigation is required.Corrective action/correction: capa 387756 has been initiated from complaints related to user error in practice a 0.025¿ wire guide is being used.Summary: confirmed qty of devices: 01 device confirmed used.Complaint is confirmed based on customer and/or rep testimony.Investigation findings conclude a definitive root cause of use error was established.The user has not complied with the requirements of the ifu and/or label.From the information available, the user used a 0.025-inch wire guide instead of the required 0.035-inch wire guide.Use of thinner wire guide (0.025¿) would provide reduce support and increased risk of catheter deformation under resistance.Thinner wire guide offers less column strength which resulted in inadequate support during guiding catheter advancement and increased chances of buckling of the catheter if resistance is encountered.The catheter may twist or stretch more easily if the wire guide does not provide sufficient guidance or stiffness.
 
Event or Problem Description
Supplemental report is being submitted due to the completion of the investigation on 03-sep-2025.

Brand Name
OASIS ONE ACTION STENT INTRODUCTION SYSTEM
Common Device Name
FGE - STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key22561895
Report Number3001845648-2025-00338
Device Sequence Number17119504
Product Code FGE
UDI-Device Identifier00827002221505
UDI-Public(01)00827002221505(17)271025(10)C2229618
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22150
Device Catalogue NumberOA-8.5
Device Lot NumberC2229618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/23/2025
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown